# SDR HALA2015091500193

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 50,901 hours, 9,306 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C1163
- Condition: Failed
- Location: Master
- Part time: 1,133 hours, 724 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER DISPLAYED ON STATUS PAGE.  R & R MAIN BATTERY CHARGER IAW AMM 24-31-02.  OPS CHECK GOOD. OK FOR SERVICE.
